# SDR DALA2023112009512

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31922
- Aircraft time: 32,511 hours, 12,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9561788) SEATS 18-32 EMERGENCY LIGHTING INOP. REMOVED AND REPLACED M2627 BATTERY PACK PER B737 AMM 33-51. OPS CHECK GOOD.
